RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2007, Volume 7, Number 3, Pages 543–560 (Mi mmj297)  

This article is cited in 1 scientific paper (total in 1 paper)

Explicit examples of birationally rigid Fano varieties

A. V. Pukhlikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Liverpool

Abstract: We construct explicit examples of divisorially canonical Fano double spaces. Their direct products are birationally rigid Fano varieties with finitely many structures of a rationally connected fiber space.

Key words and phrases: Birational geometry, birational rigidity, rationally connected fiber space, linear system, log canonical singularity.

DOI: https://doi.org/10.17323/1609-4514-2007-7-3-543-560

Full text: http://www.ams.org/.../abst7-3-2007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14E05
Received: June 24, 2006
Language:

Citation: A. V. Pukhlikov, “Explicit examples of birationally rigid Fano varieties”, Mosc. Math. J., 7:3 (2007), 543–560

Citation in format AMSBIB
\Bibitem{Puk07}
\by A.~V.~Pukhlikov
\paper Explicit examples of birationally rigid Fano varieties
\jour Mosc. Math.~J.
\yr 2007
\vol 7
\issue 3
\pages 543--560
\mathnet{http://mi.mathnet.ru/mmj297}
\crossref{https://doi.org/10.17323/1609-4514-2007-7-3-543-560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2343148}
\zmath{https://zbmath.org/?q=an:1136.14008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261829400012}


Linking options:
  • http://mi.mathnet.ru/eng/mmj297
  • http://mi.mathnet.ru/eng/mmj/v7/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Moscow Mathematical Journal
    Number of views:
    This page:125
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020